- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 983069, 12 pages
GCR-Lightlike Product of Indefinite Sasakian Manifolds
1University College of Engineering, Punjabi University, Patiala 147002, India
2Department of Applied Sciences, Bhai Gurdas Institute of Engineering & Technology, Sangrur, Punjab 148001, India
3Department of Mathematics, Punjabi University, Patiala 147002, India
Received 21 March 2011; Accepted 12 April 2011
Academic Editor: Klaus Kirsten
Copyright © 2011 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996.
- K. L. Duggal and B. Sahin, “Lightlike submanifolds of indefinite Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57585, 21 pages, 2007.
- K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds,” Acta Mathematica Hungarica, vol. 122, no. 1-2, pp. 45–58, 2009.
- R. Kumar, R. Rani, and R. K. Nagaich, “On sectional curvatures of -Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 93562, 8 pages, 2007.
- C. Calin, “On the existence of degenerate hypersurfaces in Sasakian manifolds,” Arab Journal of Mathematical Sciences, vol. 5, no. 1, pp. 21–27, 1999.
- K. Yano and M. Kon, Structures on Manifolds, vol. 3 of Series in Pure Mathematics, World Scientific, Singapore, 1984.